A member asked:

My husband is having awful concerning side effects from valsartan (blood pressure pill of 80 mg) he has been taking it for almost 2 months, should he stop taking it? if so, how? should he lower the dosage? we won't see his doctor for long time?

3 doctors weighed in across 2 answers
Dr. Clarence Grim answered

Specializes in Endocrinology

Losarten generally has few side effects. Is he taking any other meds. What are the side effects?? Go to Drugs.com and look up exactly the one he has and enter all other meds into their interaction checker. Then discuss with your team.

Answered Jul 13, 2022

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Silviu Pasniciuc answered

Specializes in Internal Medicine

Whenever it is believed that a drug is causing serious side effects the drug can be stopped and the prescriber’ office should be called right away to be informed so that a follow up visit can be scheduled.

Answered Jul 15, 2022

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...